Pacific Journal of Mathematics

On an entire function of an entire function defined by Dirichlet series.

K. N. Srivastava

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 379-383.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994273

Mathematical Reviews number (MathSciNet)
MR0197695

Zentralblatt MATH identifier
0163.09003

Subjects
Primary: 30.56
Secondary: 30.24

Citation

Srivastava, K. N. On an entire function of an entire function defined by Dirichlet series. Pacific J. Math. 18 (1966), no. 2, 379--383. https://projecteuclid.org/euclid.pjm/1102994273


Export citation

References

  • [1] H. Bohr, Uber einen Staz von EdmundLandau,ScriptaUniv atque Bibl Hierosolymitanarum, (2) 1 (1923).
  • [2] J. M. Ritt, On certain points in the theory of Dirichlet series, Amer. J. Math, 50 (1928), 73.
  • [3] K. Sugimura, Ubertragung einiger Satze and der Theorie der ganzenFunktionen auf Dirichletschen Reihen, Math. Zeit 29 (1929), 264.